MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR HIP SYSTEM

CORIN LTD TRINITY; ACETABULAR HIP SYSTEM
Model Number E321.232
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the ecima liner and modular head after approximately 9 years, 5 months and 2 weeks due to instability and dislocation.
 
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including: post primary and pre revision x-rays.Operative notes (primary and revision).Patient weight, activity level and medical history.Did the patient follow the correct post-op protocol? did the patient experience any slips / falls or other trauma post primary surgery? were there any fixation concerns during the primary surgery? an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation the appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information including: post primary and pre revision x-rays.Operative notes (primary and revision).Patient weight, activity level and medical history.Did the patient follow the correct post-op protocol? did the patient experience any slips / falls or other trauma post primary surgery? were there any fixation concerns during the primary surgery? an update on the patient post revision.Has been requested in order to progress with the investigation of this event, however, none of this information was provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the reported dislocation/ instability could not be determined.Therefore, this case is now considered closed, however should any additional information be provided then this case may be re-opened.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to the event.

Brand Name
TRINITY
Common Device Name
ACETABULAR HIP SYSTEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24258742
Report Number9614209-2026-00008
Device Sequence Number8131461
Product Code MEH
UDI-Device Identifier05055196937116
UDI-Public05055196937116
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2020
Device Model NumberE321.232
Device Catalogue NumberN/A
Device Lot Number323222
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY ECIMA LINER: 322.02.632, 332057.; TRINITY ECIMA LINER: 322.02.632, 332057.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale